# SDR 04FDEA01717

- Difficulty date: February 3, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- Aircraft time: 67,606 hours, 21,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - UPPER COSTANT SECTION AND OUTBOARD SKINS CRACKS WITHIN FLYABLE LIMITS.  PANELS INVOLVED: ALC7436-1, ALC7437-1, ALC7207-1 AND ALC7208-1.  CRACKED PANELS REPLACEMENT PER SB 55-16 IAW FEDEX EA 8-5510-73235.
